# SDR HNAA2018020500025

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 32,872 hours, 29,290 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NO TAKEOFF CONFIGURATION EICAS MESSAGE DISPLAYED DURING TAKEOFF ROLL.  PARKING BRAKE LIGHT ILLUMINATED WHEN THRUST LEVERS WERE ADVANCED.  TAKEOFF CONFIGURATION TESTED OK PRIOR TO TAKEOFF ROLL.   R & R THE CONNECTOR IAW SWPM 20-50-01.     OPS CHECKED IAW AMM 32-44-00. OPS CHECKED GOOD.
